# SDR ABXA20151205202

- Difficulty date: December 5, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T2610
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FREQUENCY EDDY CURRENT DEFECT INDICATION 1 EACH FASTENER MIDWAY, BETWEEN TS4 & TS5, RS17 INBD ROW.  REPAIRED ON REA B653-61835-MR.  CRACKED LENGTH .100, PN 148T2610, PART NAME AFT PRESS BULKHEAD, FS & BS LOCATION TS4 - 5, RS17.  ACFT WAS GNDED.
